MathSciNet Relay Station
MathSciNet bibliographic data
MR145670 65.62
Hubbard, B. E. Bounds for eigenvalues of the Sturm-Liouville problem by finite difference methods. Arch. Rational Mech. Anal. 10 1962 171–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement